Finite volume approximation of the Linearized shallow water equations in hyperbolic mode

Arthur Bousquet, Aimin Huang

Research output: Contribution to journalArticle

Abstract

In this article, we consider the linearized inviscid shallow water equations in space dimension two in a rectangular domain. We implement a finite volume discretization and prove the numerical stability and convergence of the scheme for three cases that depend on the background flow ũ0, ṽ0 and φ0 (sub- or super-critical flow at each part of the boundary). The three cases that we consider are fully hyperbolic modes.

Original languageEnglish (US)
Pages (from-to)816-840
Number of pages25
JournalInternational Journal of Numerical Analysis and Modeling
Volume11
Issue number4
StatePublished - 2014

All Science Journal Classification (ASJC) codes

  • Numerical Analysis

Fingerprint Dive into the research topics of 'Finite volume approximation of the Linearized shallow water equations in hyperbolic mode'. Together they form a unique fingerprint.

  • Cite this